# SDR SWAA2022020767433

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H #3 FLOOR STRAP HAS LIGHT SURFACE CORROSION. / REMOVED AND REPLACED DAMAGED STRAP PER SRM 51-10-02 PT.9.
